# SDR SIMA2022013129001

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N761RW
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000296
- Aircraft time: 20,076 hours, 18,157 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING T/S OF SMELL FOUND FWD INBOARD COFFEE MAKER LOCKING ARM INOP-C/A-RAR FWD INBOARD COFFEE MAKER IAW ERJ 170 AMM 25-37-03-000/400-801-A OP CHECKS GOOD IAW 25-37-03
